MAUDE Adverse Event Report: TEOXANE SA RHA 2; HYALURONIC ACID DERMAL FILLER GEL

TEOXANE SA RHA 2; HYALURONIC ACID DERMAL FILLER GEL
Lot Number 23101DL0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the received information, this case seems linked to a vascular skin occlusion.Vascular complications are rare serious side effects, although widely known and documented in the context of filler injections.They are related to the accidental injection of the product inside or close to a blood vessel, leading to its occlusion or compression, blocking the blood flow.If treated on time with an appropriate treatment, symptoms can be fully resolved without sequalae.If the vascular complication is not detected/diagnosed and treated timely, it can lead to a skin necrosis.The risk of such adverse reactions is mentioned in the instructions for use of teosyal products.The batch data was reviewed and found compliant to the applicable specifications.No element allows us to identify a defect in the quality and safety of this product.
 
Event or Problem Description
This case occured outside of the usa, in australia.The australian affiliate notified teoxane geneva of an adverse event on 19-mar-2024.A patient was injected with 0.5 ml of teosyal rha 2 in the lips.The same day, during the injection, the patient experienced blanching in the left upper lip.The capilari refill was analyzed and appeared to be superior to five seconds.The injector diagnosed the symptoms as a vascular occlusin of moderate intensity, and a firm massage was done, but no improvement was observed.Therefore, the injector treated the patient with hyaluronidase on the upper lip.Following this treatment, all the filler was dissolved, and the patient completely recovered.  the complaint was considered closed.

Brand Name
RHA 2
Common Device Name
HYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, 1203
SZ  1203
Manufacturer Contact
omar mounir
rue de lyon 105
geneva, 1203
SZ   1203
MDR Report Key18959514
Report Number3005975625-2024-00184
Device Sequence Number9346023
Product Code LMH
UDI-Device Identifier07640173230021
UDI-Public01076401732300211023101DL017240531
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number23101DL0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale